# SDR 2003FA0000321

- Difficulty date: March 1, 2003
- Submitted: March 26, 2003
- Operation: General aviation
- Aircraft: N63791
- Make and model: Beech B200
- Aircraft serial: BB1100
- Engine: Pwa PT6A60A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 101384502522
- Condition: Cracked
- Location: Cockpit
- Part time: 814 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOT WINDSHIELD CRACKED DURING CRUISE.  THIS UNIT WAS INSTALLED ON 01/16/2002 AT 7294.2 TT A/F.  CURRENT INSPECTION REQUIREMENT CALLS FOR A WINDSHIELD SCREW TORQUE CHECK EACH 200 HOURS.  OUR EXPERIENCE HAS SHOWN THAT SOON AFTER RETORQUEING THE WINDSHIELD WILL FAIL.  SUGGEST THAT MFG MODIFY THE RETORQUE REQUIREMENT AT EACH 200 HOUR.
